If you’re on Coumadin or warfarin for your atrial fibrillation, you’re probably interested in the coming replacements for it. In part 2 of our Coumadin series, Dr. Manish Shah, Electrophysiologist at Washington Hospital Center in Washington, DC, talks about the clotting cascade and two drugs that are potential replacements for Coumadin.
See the video at: Dr. Shah on Coumadin Replacements in Trial – Dabigatran and Rivaroxaban
i have a question?
if u don’t know the answer PLEASE find out for me… i would be so grateful….
i have had a GASTRIC BY PASS, my question is can this, COUMADIN & WARFARIN HURT MY POUCH (NEW STOMACH) please if u know, please answer… i have been throughing up and sick at my stomach, alot lately… help me if u can..
I’m so sorry you’re having problems. Please see your doctor immediately to avoid dehydration and other problems, none of which will help your afib.
I don’t know the answer, though I don’t see any reason that it would hurt it.
Readers, do you know or have you had experience with this?
I’ll also ask around.